Alert archive / Kansas / Flash Flood Warnings in 2007
Flash Flood Warning 94, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jun 11, 2007, 5:54 AM CDT for Bourbon County, Cherokee County, Crawford County, Kansas; Jasper County, Newton County, Missouri. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2007, 5:54 AM CDT (10:54 UTC)
- Expired
- Jun 11, 2007, 12:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
Counties Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Jasper County, MO, Newton County, MO
The radar
The Springfield radar (KSGF), 95 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 6:51 AM CDT | FLASH FLOOD | Carthage, MO | MAJOR FLASH FLOODING IS ONGOING ACROSS A VAST MAJORITY OF THE COUNTY. ROAD CREWS ARE CURRENTLY CLOSING ROADS. SPRING RIVER IS ALREADY AT FLOOD STAGE...AND SIGNIFICANT FLOODING ALONG THE RIVER IS EXPECTED. |
| Jun 11, 6:51 AM CDT | FLASH FLOOD | Columbus, KS | EM CURRENTLY RESPONDING TO WATER RESCUE 2W AND 1N OF COLUMBUS. MAJOR FLASH FLOODING IS ONGOING ACROSS A VAST MAJORITY OF THE COUNTY. APPROXIMATELY 20 ROAD CLOSURES HAVE OCCURRED ON MAJOR HIGHWAYS ONLY. RURAL CLOSURES ARE TOO MANY TO COUNT...AND ONE BRIDGE HAS |
| Jun 11, 6:51 AM CDT | FLASH FLOOD | Girard, KS | SIGNIFICANT FLASH FLOODING IN PROGRESS ACROSS THE ENTIRE COUNTY. ROAD CLOSURES WERE TOO MANY TO COUNT. |
| Jun 11, 7:15 AM CDT | FLASH FLOOD | 2 E Waco, MO | RAINFALL AMOUNT OF 8.82 INCHES SINCE 1 AM. RECORDED BY A DCP ON THE SPRING RIVER EAST OF WACO. |
| Jun 11, 7:15 AM CDT | FLASH FLOOD | Carthage, MO | RAINFALL AMOUNT OF 4.80 INCHES SINCE 1 AM. RECORDED BY A DCP. |
| Jun 11, 7:20 AM CDT | FLASH FLOOD | 1 W Carthage, MO | WATER RESCUE IN PROGRESS ON 170 AND FAIRVIEW ROAD. |
| Jun 11, 7:30 AM CDT | FLASH FLOOD | Carthage, MO | A CAR WAS HALFWAY UNDERWATER AT THE JUNCTION OF 171 AND GUM ROAD IN CARTHAGE. |
| Jun 11, 7:41 AM CDT | FLASH FLOOD | Jasper, MO | NORTH AND SOUTH BOUND LANES OF HIGHWAY 71 NEAR JASPER ARE CLOSED DUE TO HIGH WATER. |
| Jun 11, 7:45 AM CDT | FLASH FLOOD | 2 Nw Carthage, MO | WATER RESCUE IN PROGRESS AT HIGHWAY 171 AND JAYHAWK ROAD. |
| Jun 11, 7:45 AM CDT | FLASH FLOOD | Carthage, MO | WATER RESCUE IN PROGRESS ON JAYHAWK AND 171 IN CARTHAGE. |
| Jun 11, 8:03 AM CDT | FLASH FLOOD | Carthage, MO | SIX WATER RESCUES IN PROGRESS. WATER IS FLOWING INTO HOMES IN CARTHAGE. SPRING RIVER IS OUT OF ITS BANKS AND RISING IN THE NORTHWEST SECTION OF THE COUNTY. |
| Jun 11, 9:12 AM CDT | FLASH FLOOD | 10 N Neosho, MO | SEVERAL ROADS ARE BEING SHUT DOWN DUE TO AREAS OF FLASH FLOODING. |
| Jun 11, 11:18 AM CDT | HEAVY RAIN 12.98 | Waco, MO | USGS DCP MEASURED 12.98 INCHES OF RAIN IN THE LAST 24 HOURS. THE CARTHAGE USGS DCP MEASURED 10.11 INCHES IN THE LAST 24 HOURS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this flash flood warning; the first came 57 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.9 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 127 J/kg
- Mixed-layer CIN
- -183 J/kg
- Mixed-layer LCL
- 884 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 111059
FFWSGF
KSC011-021-037-MOC097-145-111700-
/X.NEW.KSGF.FF.W.0094.070611T1054Z-070611T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
554 AM CDT MON JUN 11 2007
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS REISSUED A
* FLASH FLOOD WARNING FOR...
NEWTON COUNTY IN SOUTHWEST MISSOURI...
JASPER COUNTY IN SOUTHWEST MISSOURI...
CHEROKEE COUNTY IN SOUTHEAST KANSAS...
CRAWFORD COUNTY IN SOUTHEAST KANSAS...
BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL NOON CDT.
* AT 550 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND THE GENERAL
PUBLIC REPORTED THAT EXCESSIVE RAINFALL WAS PRODUCING FLASH
FLOODING ACROSS THE WARNED AREA. SINCE SUNDAY EVENING...RAINFALL
TOTALS HAVE EXCEEDED FOUR TO EIGHT INCHES ACROSS THE WARNED. MORE
HEAVY RAINFALL WITH RATES OF ONE TO TWO INCHES PER HOUR WILL BE
COMMON THIS MORNING. THIS WILL LIKELY LEAD TO ADDITIONAL FLASH
FLOODING.
* RUNOFF FROM THIS EXCESSIVE RAINFALL IS CAUSING FLASH FLOODING.
REPORTS OF HIGHWAYS WERE CLOSED DUE TO HIGH WATER IN CHEROKEE COUNTY
AND JASPER COUNTY SINCE 4 AM. THESE AREAS HAD RECEIVED BETWEEN THREE
AND FIVE INCHES SINCE 3 AM.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN
AROUND...DONT DROWN.
LAT...LON 3676 9460 3702 9464 3699 9507 3802 9507
3802 9462 3735 9461 3734 9410 3706 9408
3705 9414 3704 9408 3675 9409
$$
JLTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 2:54 AM CDT, 3 hours earlier.
Area forecast discussion, Jun 11, 2:54 AM CDT, 3 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 254 AM CDT MON JUN 11 2007 .DISCUSSION... SOUTHERLY LOW LEVEL JET AROUND 30-35KTS WILL CONTINUE TO TRANSPORT MOIST AIRMASS INTO THE REGION RIGHT INTO AREA OF BROAD UPWARD VERTICAL MOTION ACROSS SE KS AND SW MO. WEAK SHORTWAVE STILL MOVING ACROSS THE TOP OF THE RIDGE OVER THE CENTRAL PLAINS STATES. SHOWERS AND THUNDERSTORMS WILL REMAIN ACROSS THE OZARKS INTO EARLY THIS AFTERNOON AS THE LOW LEVEL JET VEERS AND IS ISENTROPICALLY LIFTED IN PLACE. MOISTURE PLUME FROM THE EAST PACIFIC WILL KEEP PUMPING 1.8 TO 2.0 INCH PRECIPITAL WATER VALUES INTO THE REGION AND INTERACT WITH THE ABOVE MENTIONED LLJ AND LIFT. CONVECTION SHOULD SLOWLY SHIFT INTO SOUTHERN MISSOURI LATER THIS MORNING. SIGNIFICANT HEAVY RAINFALL AS NOTED IN RECORD EVENT REPORT FOR YESTERDAY...JOPLIN 3.86...VICHY 2.52...WILL LIKELY CONTINUE TODAY WITH HEAVY RAIN EXPECTED AS THE PRIMARY WEATHER HAZARD. SEVERE WEATHER IS NOT EXPECTED FOR TODAY AS WE REMAIN CLOUD COVERED WHICH WILL LIMIT INSTABILITY AS NOTED BY WRF-NAM WITH 700-1200 MLCAPES AT 18Z. THERE WILL BE SOME UPPER LEVEL DIVERGENCE AND MODERATE LIFT SO SOME STRONG STORMS WILL BE POSSIBLE OVER WESTERN MISSOURI AND SOUTHEAST KANSAS ALONG THE MISSOURI/KANSAS LINE. THE STAGNANT UPPER LEVEL PATTERN WILL CONTINUE THROUGH THE END OF THE WEEK WITH HIGHLY AMPLIFIED RIDGE NOTED ON THE GFS AND ECMWF. BLOCKING TROF ON THE EAST COAST AND OVER THE WESTERN U.S. WILL MODIFY THE FLOW HERE AND THERE BUT NEVER GET THEIR ACTS TOGETHER...LEAVING THE RIDGE IN PLACE. AFTER TUESDAY BEST AXIS OF INSTABILITY SHIFTS TO THE WEST ACROSS WESTERN KANSAS WITH CORFIDI VECTORS NOT INDICATING VERY MUCH MOVEMENT OF CONVECTION. DID NOT MESS WITH THE PERIODS AFTER WEDNESDAY AS PREVIOUS FORECAST LOOKED GOOD. WILL HAVE TO ASSES TEMPERATURES LATER IN THE WEEK AS CLOUDS HANG OUT OVER THE WESTERN CWA. THIS COULD BRING HIGHER TEMPERATURES TO THE EAST WITH COOLER TEMPERATURES IN THE WEST. HATCH && .AVIATION... FOR THE 06Z TAF PACKAGE...FORECAST CHALLENGES REVOLVE AROUND RAIN AND THUNDERSTORM CHANCES THROUGH THE ENTIRE 24 HOUR PERIOD. A WEAK DISTURBANCE ALOFT...COMBINED WITH A MOIST ATMOSPHERE HAS RESULTED IN SEVERAL AREAS OF RAIN ACROSS SW MO...SE KS AND NE OK. FOR THE NEXT FEW HOURS...DEVELOPMENT WILL CONTINUE TO THE SW OF BOTH THE JLN AND SGF TERMINALS AND MOVE NORTHEAST. AS A RESULT...INTERMITTENT RAIN AND THUNDERSTORMS ARE EXPECTED INTO THE DAYLIGHT HOURS OF MONDAY. A BRIEF BREAK IN THE ACTION IS EXPECTED DURING THE LATE MORNING AND EARLY AFTERNOON HOURS...HOWEVER REDEVELOPMENT IS EXPECTED FROM MID AFTERNOON ONWARD. CIGS AND VIS WILL VARY WILDLY...ESPECIALLY OVER THE NEXT 6 OR SO HOURS. OUTSIDE OF SHRA/TSRA GENERALLY VFR CONDITIONS ARE EXPECTED. WITHIN AREAS OF SHRA/TSRA IFR WILL OCCUR...AS HAS BEEN OBSERVED PREVIOUSLY THIS PAST EVENING. A PERIOD OF MVFR CIGS WILL BE POSSIBLE AFTER THE RAIN ENDS MONDAY MORNING...WITH THIS DECK LIFTING TO LOW END VFR BY AFTERNOON. HAVE HANDLED TSRA/IFR CONDITIONS WITH TEMPOS AS THIS ACTIVITY TENDS TO BE ON AGAIN/OFF AGAIN. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...FLASH FLOOD WATCH TODAY THROUGH NOON FOR AREAS WEST OF A NEVADA TO SPRINGFIELD TO BRANSON LINE AND UNTIL 4PM FOR AREAS EAST OF THIS LINE. KS...FLASH FLOOD WATCH FOR SOUTHEAST KANSAS THROUGH NOON MONDAY. WFO SGF
Hazardous weather outlook, Jun 10, 11:25 PM CDT, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 1125 PM CDT SUN JUN 10 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111815- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1125 PM CDT SUN JUN 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL AND FLASH FLOODING. A FEW STRONG THUNDERSTORMS ARE POSSIBLE...WITH HAIL TO THE SIZE OF ONE HALF INCH AND WIND GUSTS IN EXCESS OF 40 MPH. AREAS AFFECTED AND TIMING: EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. DISCUSSION: A WEAK...BUT PERSISTENT SHORTWAVE TROUGH WILL MOVE THROUGH CENTRAL AND EASTERN PORTIONS OF KANSAS AND OKLAHOMA TONIGHT. A LOW LEVEL JET HAS FORMED IN THIS REGION...MAINTAINING AN INFLUX OF WARM AND MOIST AIR IN THE MIDWEST. THESE FEATURES WILL CONTINUE TO FOCUS SHOWER AND THUNDERSTORM DEVELOPMENT ON EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS THROUGH THE OVERNIGHT HOURS...RESULTING IN SEVERAL PERSISTENT AREAS OF SHOWERS AND THUNDERSTORMS. THE PRIMARY HAZARD DURING THE OVERNIGHT HOURS WILL BE TORRENTIAL RAINFALL AND FLASH FLOODING. STORM TOTAL RAINFALL AMOUNTS BETWEEN TWO AND FIVE INCHES WILL BE COMMON...ESPECIALLY ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. FLASH FLOODING OF LOW LYING AREAS...CREEKS...STREAMS AND LOW WATER CROSSINGS IS EXPECTED. A FEW STRONG STORMS ARE POSSIBLE...WITH WIND GUSTS TO 40 MPH AND HAIL TO THE SIZE OF ONE HALF INCH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE EXPECTED ON AN AFTERNOON BASIS THROUGH NEXT SATURDAY. A RATHER STAGNANT WEATHER PATTERN WILL CONTINUE THROUGH MUCH OF THE WEEK. THIS WILL KEEP THE UNSTABLE AND HUMID AIRMASS ACROSS THE REGION. THUNDERSTORMS WILL BE SCATTERED IN NATURE...AND BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN. A FEW SEVERE THUNDERSTORMS CONTAINING DOWN BURST WIND GUSTS CAN NOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. ANYONE WITH REPORTS OF FLOODING ARE ENCOURAGED TO CALL THE NATIONAL WEATHER SERVICE IN SPRINGFIELD. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) CLAYCOMB/GAGAN
In the hours before
Local storm report, Jun 11, 12:11 AM CDT, 5 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1211 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM FLASH FLOOD NW JOPLIN 37.08N 94.51W
06/10/2007 JASPER MO LAW ENFORCEMENT
A HOUSE WAS REPORTED TO HAVE A FOOT OF WATER INSIDE
BETWEEN CARL JUNCTION AND JOPLIN. THERE WERE ALSO
NUMEROUS STREETS FLOODED BETWEEN JOPLIN AND CARL
JUNCTION.
&&
WISELocal storm report, Jun 11, 1:51 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
151 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0151 AM FLASH FLOOD NEOSHO 36.87N 94.37W
06/11/2007 NEWTON MO LAW ENFORCEMENT
WATER FLOWING OVER ACCORD STREET IN THE CITY OF NEOSHO.
&&
GAGANLocal storm report, Jun 11, 1:57 AM CDT, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
157 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 AM FLASH FLOOD 2 E MAPLETON 38.01N 94.85W
06/11/2007 BOURBON KS LAW ENFORCEMENT
JCT 31 AND 7 NEAR MAPLETON CLOSED DUE TO BEING FLOODED
&&
WISELocal storm report, Jun 11, 5:09 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
509 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD WACO 37.25N 94.60W
06/11/2007 JASPER MO LAW ENFORCEMENT
EIGHT INCHES OF FLOWING WATER WAS REPORTED BETWEEN CAPER
AND LOCUST ROAD NEAR WACO.
&&
JLTLocal storm report, Jun 11, 5:14 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
514 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FLASH FLOOD 1 N COLUMBUS 37.18N 94.84W
06/11/2007 CHEROKEE KS EMERGENCY MNGR
APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
REPORTED ON K7 HIGHWAY 1 MILE NORTH OF COLUMBUS.
0500 AM FLASH FLOOD 7 N COLUMBUS 37.27N 94.84W
06/11/2007 CHEROKEE KS AIRPLANE PILOT
APPROXIMATELY TWO TO THREE FEET OF FLOWING WATER WAS
REPORTED ON K7 HIGHWAY 7 MILES NORTH OF COLUMBUS.
&&
JLTLocal storm report, Jun 11, 5:30 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT MON JUN 11 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM FLASH FLOOD 10 N CRESTLINE 37.32N 94.70W
06/11/2007 CHEROKEE KS EMERGENCY MNGR
HIGHWAY 103...10 MILES NORTH OF CRESTLINE KANSAS IS
CLOSED DUE TO FLOODING.
&&
JLTThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:44 PM CDT | Flash Flood Warning | SGF | Bourbon | 9 hr |
| Jun 10, 8:47 PM CDT | Severe Thunderstorm Warning | SGF | Cherokee | 73 min |
| Jun 10, 11:51 PM CDT | Flash Flood Warning | SGF | Cherokee | 6 hr |
| Jun 11, 11:41 AM CDT | Flash Flood Warning | SGF | Cherokee, Crawford | 6 hr |
| Jun 10, 9:43 PM CDT | Flash Flood Warning | SGF | Newton | 8 hr |
| Jun 11, 4:01 AM CDT | Flash Flood Warning | SGF | Dade, Lawrence | 8 hr |
| Jun 11, 5:37 AM CDT | Flash Flood Warning | SGF | Greene | 6 hr |
| Jun 11, 8:33 AM CDT | Flash Flood Warning | SGF | Barry, Christian, Douglas, Howell, McDonald, Oregon and 7 more | 3 hr |
| Jun 11, 8:37 AM CDT | Flash Flood Warning | SGF | Dallas, Polk | 3 hr |
Nearby
Flash Flood Warnings in Kansas, 2007Flash Flood Warnings in Missouri, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.